skin-hair-icon
Skin darkening
This is my skin problem and has been there for quite sometime happens specially in humid weather. Type of fungus. Can it be tinea versicolor? Pls clarify. Thanks
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore
Hi This does look like tinea versicolor. However you have extensive infection. You will most likely need oral tablets to get rid of the problem. Please meet a dermatologist so they can advise you on the best cream and tablets. Versicolor tends to recurr so pay attention to personal hygiene as well as launder clothing often.  Your dermatologist may also recommend that you take a monthly dose of oral antifungal medicines for the next few months to prevent recurrence
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.